MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Model Number 772414
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that two trays did not contain the iodine swabsticks.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿incorrect operation¿.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter which is pre-attached to collection bag.7.Bag and catheter may be placed in basin until needed.8.Prep patient with povidone-iodine swabsticks.9.Proceed with catheterization in usual manner.10.Top tray may be placed on basin to help prevent spillage.11.Periodic observations of this system should be made to assure that urine is flowing freely.If a standing column of urine is observed, check for correct positioning of bag and then for a physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed.Volume on collection container has been calibrated without uro-prep¿ tray in place.Directions for taking specimen: after catheter has been inserted into the bladder and an initial flow of urine is seen in the collection bag: 1.Clamp off catheter using white clamp.2.Insert plastic tube (inside bag) into the back of the sample device.3.Open sample device over the sample container.4.Unclamp catheter.5.Allow desired amount of urine to drain into collection container.6.Clamp off catheter.7.Close sampling device.8.Remove plastic tube from back of sampling device.9.Unclamp catheter and allow remainder of urine to drain into the bag.10.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that two trays did not contain the iodine swabsticks.

Brand Name
BARD URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
URETHRAL CATHETERIZATION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10946101
Report Number1018233-2020-21340
Device Sequence Number3045993
Product Code KOD
UDI-Device Identifier00801741030406
UDI-Public(01)00801741030406
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number772414
Device Catalogue Number772414
Device Lot NumberNGCV1239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;